# SDR SWIA971345

- Difficulty date: December 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Failed
- Location: Rt Mlg Uplock
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO AIRPORT.  RIGHT MAIN GEAR WOULD NOT RETRACT, POSSIBLY JUST THE GEAR DOOR.  REMOVED AND REPLACED UPLOCK ACTUATOR AND SEQUENCING VALVES, OPS CHECK GOOD.
